# SDR SWAA2012091207537

- Difficulty date: August 28, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 58,182 hours, 47,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 947, BETWEEN STR 26L TO STR 27L.  REMOVED AND REPLACED SHEAR TIE IAW SRM & DWG.
